MathSciNet Relay Station
MathSciNet bibliographic data
MR397750 (53 #1608) 57D40
Berrick, A. J. Axial maps with further structure. Proc. Amer. Math. Soc. 54 (1976), 413–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement